# SDR COMA0260486

- Difficulty date: August 14, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N473CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7668
- Aircraft time: 139 hours, 137 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10011
- Part serial: 1773
- Condition: Malfunctioned
- Location: R/H
- Part time: 604 hours, 585 cycles
- Stage of operation: TX
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED WHEN SELECTED TO 8 DEGREES AT GATE.REPLACED THE R/H BPSU.
